# SDR JJBA2019040349013

- Difficulty date: March 29, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 34,644 hours, 22,274 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CENTER LOWER BRACKET ON FWD END OF VENTRAL FUEL CELL. COMPLIED WITH PERMANENT REPAIR REMOVAL/REPAIR OF CORROSION AT CENTER LOWER BRACKET ON FWD END OF VENTRAL TANK SKIN.
